Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking augmentin for eye infection during the last stage of pregnancy. Aching in the stomach with pimples on hand. Allergy?

my 9th month is going on but at this stage when baby comes out i m aching start on out part of my stomach and small small redish pimples on my hand also what treatment i take acually last two day i have started an antibiotic augmentin for my eye infection i think aching had start to this antiobiotic reaction i wants to that i wll continue the course or not?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user.,
Thanks for choosing HCM..,
Yes U may continue...
Antiboitic will not give pain..,
So use antibiotic, until infection control..,
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor